Zeros of polynomials in commutative algebras

Погоруй, А. О. (2007) Zeros of polynomials in commutative algebras. Mathematics Sabject Classsfication, 51 (7). pp. 725-730. ISSN 1027-3190

[img]
Preview
Text
Download (109kB) | Preview

Abstract

In this paper we present a technique for computing zeros of polynomials in finite=dimensional commutative algebras.

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 10 Oct 2014 08:59
Last Modified: 15 Aug 2015 08:41
URI: http://eprints.zu.edu.ua/id/eprint/13015

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics